Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 387-389
http://dx.doi.org/10.1155/S0161171299223873

Limit sets in product of semi-dynamical

Department of Mathematics, A. S. College Bikramganj, Rohtas, Bihar 802212, India

Received 12 November 1996; Revised 9 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramjee Prasad Bhagat, “Limit sets in product of semi-dynamical,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 387-389, 1999. https://doi.org/10.1155/S0161171299223873.